New Matrix Interpolating Inequalities
Abstract
The main goal of this article is to present new generalizations and new forms of some well known matrix inequalities. These inequalities can be thought of as interpolating inequalities between the arithmetic-geometric mean inequality and Cauchy-Schwarz inequalities, generalizing some recent results in this direction.
Key words and phrases. positive matrices, matrix means, interpolating inequalities.
2010 Mathematics Subject Classification. 15A18,15A60,47A30
Downloads
Published
2025-03-17
How to Cite
M. Alakhrass, & M. Sababheh. (2025). New Matrix Interpolating Inequalities. Jordan Journal of Mathematics and Statistics, 16(4), 805–815. Retrieved from https://jjms.yu.edu.jo/index.php/jjms/article/view/626
Issue
Section
Articles